Show simple item record Wood, Ian Geissert, Matthias Heck, Horst Hieber, Matthias 2008-12-05T10:44:13Z 2008-12-05T10:44:13Z 2005-12
dc.identifier.citation Wood , I , Geissert , M , Heck , H & Hieber , M 2005 , ' The Ornstein-Uhlenbeck semigroup in exterior domains ' Archiv der Mathematik , vol 85 , no. 6 , pp. 554-562 . DOI: 10.1007/s00013-005-1400-4 en
dc.identifier.issn 0003-889X
dc.identifier.other PURE: 88663
dc.identifier.other PURE UUID: 1c77c185-a00f-4ded-ac5a-6b0287ac8a83
dc.identifier.other dspace: 2160/1404
dc.identifier.other DSpace_20121128.csv: row: 1095
dc.identifier.other Scopus: 29844438659
dc.identifier.uri en
dc.description Wood, Ian; Geissert, M.; Heck, H.; Hieber, M., (2005) 'The Ornstein-Uhlenbeck semigroup in exterior domains', Archiv der Mathematik 86 pp.554-562 RAE2008 en
dc.description.abstract Let Ω be an exterior domain in It is shown that Ornstein-Uhlenbeck operators L generate C0-semigroups on Lp(Ω) for p ∈ (1, ∞) provided ∂Ω is smooth. The method presented also allows to determine the domain D(L) of L and to prove Lp − Lq smoothing properties of etL. If ∂Ω is only Lipschitz, results of this type are shown to be true for p close to 2. en
dc.format.extent 9 en
dc.language.iso eng
dc.relation.ispartof Archiv der Mathematik en
dc.rights en
dc.title The Ornstein-Uhlenbeck semigroup in exterior domains en
dc.type /dk/atira/pure/researchoutput/researchoutputtypes/contributiontojournal/article en
dc.contributor.institution Department of Physics en
dc.contributor.institution Mathematics and Physics en
dc.description.status Peer reviewed en

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search